8 doctors weighed in:

Could vicodin be making my cheeks bumpy and red?

8 doctors weighed in
Dr. Brian Novick
Internal Medicine - Allergy & Immunology
6 doctors agree

In brief: Yes it is possible

Almost any medication can cause a rash.
The details of the bumps (ie type of redness, ?Blisters ) whether it is itchy, how long after taking the vicodin it appeared etc help determine the diagnosis. It is best to stop the medication and talk to the dr who prescribed the vicodin.

In brief: Yes it is possible

Almost any medication can cause a rash.
The details of the bumps (ie type of redness, ?Blisters ) whether it is itchy, how long after taking the vicodin it appeared etc help determine the diagnosis. It is best to stop the medication and talk to the dr who prescribed the vicodin.
Dr. Brian Novick
Dr. Brian Novick
Thank
Dr. Paul Carter
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Yes

Opioid medications can interact with the opioid receptor on the mast cell resulting in histamine release which can cause hives and itching.

In brief: Yes

Opioid medications can interact with the opioid receptor on the mast cell resulting in histamine release which can cause hives and itching.
Dr. Paul Carter
Dr. Paul Carter
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors